Gemcitabine-Induced Thrombotic Microangiopathy in a Patient With Cholangiocarcinoma: An Atypical Case.
Аннотация
Gemcitabine-induced thrombotic microangiopathy (GITMA) is a rare but severe complication seen in cancer patients on gemcitabine therapy. This case report describes a 45-year-old female with metastatic cholangiocarcinoma on gemcitabine-capecitabine who developed acute kidney injury and hypertension without typical hematologic signs of thrombotic microangiopathy (TMA). Despite initial management targeting hypertensive urgency and acute kidney injury, renal function continued to decline and progressed to end-stage renal disease requiring hemodialysis. Laboratory tests revealed TMA features such as elevated lactate dehydrogenase (LDH), decreased haptoglobin, and schistocytes. Renal biopsy confirmed TMA with chronic features. This case highlights the challenge of diagnosing drug-induced TMA without typical hematologic findings.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.